MathSciNet Relay Station
MathSciNet bibliographic data
MR2469524 (2009i:14082) 14N35 (53D45)
Li, Jun; Liu, Chiu-Chu Melissa; Liu, Kefeng; Zhou, Jian A mathematical theory of the topological vertex. Geom. Topol. 13 (2009), no. 1, 527–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement